# SDR IPXA09657642

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587622
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL FOUND DAMAGE AT STA 985 TO 1090 LBL 77 TO LBL 88.  FLOOR PANEL FABRICATED AS PER EO B767-5320-9693F AND INSTALLED AS PER AMM 53-01-01.
